Affordable Access

Publisher Website

On the well-posedness and conservation laws of a family of multiscale deconvolution models for the magnetohydrodynamics equations

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Volume
416
Issue
2
Identifiers
DOI: 10.1016/j.jmaa.2014.02.011
Keywords
  • Applied Mathematics
Disciplines
  • Mathematics

Abstract

Abstract We present a mathematical study of a large eddy simulation (LES) model for the incompressible magnetohydrodynamics equations. The classical closure problem arising for LES models is solved with the multiscale deconvolution technique developed by Dunca in [11]. We prove the model admits unique, regular weak solutions and provide a mathematical study of the modeling error.

There are no comments yet on this publication. Be the first to share your thoughts.